MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA; PHYSIOLOGICAL MONITORING SYSTEMS
Model Number MS18597
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit was not alarming during vfib (ventricular fibrillation).No adverse patient impact was reported.The hospital biomed was unable to duplicate the reported malfunction upon initial testing.The device was returned to draeger for evaluation.It was additionally noted that the device chassis was damaged.The biomed stated no further information was available regarding the event.Note that the initial service request reported a "case cracked - not alarming during dfib".During further review of the service order, additional information was requested for symptom clarification and the above information was received on 10mar2022 from the hospital biomed clarifying that the device failed to alarm for vfib.
 
Additional Manufacturer Narrative
The device was evaluated by draeger and the reported issue could not be reproduced.As a precaution, based on the reported symptom, the main processor board was replaced.The reported damaged parts were repaired (rear housing, bezel, language label and battery door) and the backlights were replaced due to the display being dim.Without device logs/settings and full disclosure/waveforms from the event, the cause of the device no alarming for vf cannot be determined.The instructions for use delta/delta xl/kappa vf9 (ifu) provides the criteria for vf detection: vf ventricular fibrillation: the monitor identifies a sinusoidal waveform with fibrillation characteristics (1).Certain ventricular tachycardias have sinusoidal waveforms closely resembling those of ventricular fibrillation.Because of the similarity of these waveforms, the monitor may classify such types of ventricular tachycardia as ventricular fibrillation, the more serious of the two conditions.Additionally, the following is provided regarding device damage: warning - if the device is mechanically damaged, or if it is not working properly, do not use it.Contact your hospital¿s technical personnel.

Brand Name
INFINITY DELTA
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
MDR Report Key14032059
Report Number1220063-2022-00004
Device Sequence Number4613379
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public04049098004152
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS18597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown